Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 82, Number 1

All articles in this issue are freely accessible.

Primal ideals and isolated components in noncommutative rings
Wilfred E. Barnes.
Trans. Amer. Math. Soc. 82 (1956), 1-16
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0078347
Complex convexity
H. J. Bremermann.
Trans. Amer. Math. Soc. 82 (1956), 17-51
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0079100
Singular integral operators and spherical harmonics
J. Horváth.
Trans. Amer. Math. Soc. 82 (1956), 52-63
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0086937
The moduli of hyperelliptic curves
Irwin Fischer.
Trans. Amer. Math. Soc. 82 (1956), 64-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0077997
Cohomology of infinite algebras
Alex Rosenberg and Daniel Zelinsky.
Trans. Amer. Math. Soc. 82 (1956), 85-98
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0078358
A theorem on planar graphs
W. T. Tutte.
Trans. Amer. Math. Soc. 82 (1956), 99-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0081471
Variational property of cusp forms
Harvey Cohn.
Trans. Amer. Math. Soc. 82 (1956), 117-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0080119
On the conformal mapping of multiply connected regions
J. L. Walsh.
Trans. Amer. Math. Soc. 82 (1956), 128-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0080727
On functions subharmonic in a half-space
Alfred Huber.
Trans. Amer. Math. Soc. 82 (1956), 147-159
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0078464
Modular Lie algebras. I
Charles W. Curtis.
Trans. Amer. Math. Soc. 82 (1956), 160-179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0079221
On products in minimal complexes
J. F. Adams.
Trans. Amer. Math. Soc. 82 (1956), 180-189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0080307
Inductive limits of normed algebras
Seth Warner.
Trans. Amer. Math. Soc. 82 (1956), 190-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0079226
Riemann surfaces of class $A$
Robert Osserman.
Trans. Amer. Math. Soc. 82 (1956), 217-245
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0094450
Relative homological algebra
G. Hochschild.
Trans. Amer. Math. Soc. 82 (1956), 246-269
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0080654
Regular $\mathcal{D}$-classes in semigroups
D. D. Miller and A. H. Clifford.
Trans. Amer. Math. Soc. 82 (1956), 270-280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0078379